The Annals of Mathematical Statistics

Analysis of Variance Considered as an Application of Simple Error Theory

Walter A. Hendricks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 117-126.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732586

Digital Object Identifier
doi:10.1214/aoms/1177732586

Zentralblatt MATH identifier
61.1328.11

JSTOR
links.jstor.org

Citation

Hendricks, Walter A. Analysis of Variance Considered as an Application of Simple Error Theory. Ann. Math. Statist. 6 (1935), no. 3, 117--126. doi:10.1214/aoms/1177732586. https://projecteuclid.org/euclid.aoms/1177732586


Export citation